# SDR AMTA200700041

- Difficulty date: January 28, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Seated
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE UNABLE TO EXTINGUISH FORWARD SERVICE DOOR LIGHT.  FOUND INTERIOR HANDLE HALF ENGAGED, CLOSED DOOR HANDLE PROPERLY, OK FOR SERVICE.  (M)
